Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Prescribed losar beta for high BP. Have been using metaprolol succinate since years. Which is the better choice?

this is anjaneyulu respecting you that i have been using metoprolol succinate for the last 3 years as systolic hypertension stage-1 by a reputed and friendly cardialogist but unfortunately i have moved to another city and for the last one month my b.p is 160/100 sometimes so i consulted the local MD and thought over by prescribed losar beta for the last 10 dayas . still i am in confusion what i have to use whether metaprolol succinate or losar beta/ and more over i often feel neurological anxiety and under psychiatric medication/ ple. give me advise which is the better drug between losar beta and metaprolol
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

Thanks for writing in.

Losar- Beta is a combination of two drugs - Losartan and Atenelol. Atenelol and Metoprolol both come in the same family of drugs called beta blockers. Since your blood pressure was 160/100 your local physician would have thought to start you on two medications instead of one and he is right. systolic BP >160 mm Hg is stage 2 hypertension and hence two medications may be required. I think Losar-beta is the right medication for you and you must continue it.

Hope I have answered your query. If you have any further questions I will be happy to help

Dr. Om Lakhani
Consultant Physician & Diabetologist (online expert diabetes care consultantion)
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor